View the step-by-step solution to:

Question

1.     A patient is diagnosed with bipolar disorder and is currently taking carbamazepine (Tegretol),

aripiprazole (Abilify), and melatonin. The PMHNP has just written an order to discontinue the carbamazepine (Tegretol) for drug-induced thrombocytopenia. The PMHNP is aware that his next best action is to:

A.

Alert staff to possible seizures

B.

Order for a different mood stabilizer

C.

Decrease the amount prescribed for aripiprazole (Abilify)

D.

Explain to the patient that it will be more difficult to control his temper

Top Answer

B. Order for mood stabilizer When a person receive certain medication, there are cases whereby the body is rejecting the... View the full answer

Sign up to view the full answer

Why Join Course Hero?

Course Hero has all the homework and study help you need to succeed! We’ve got course-specific notes, study guides, and practice tests along with expert tutors.

  • -

    Study Documents

    Find the best study resources around, tagged to your specific courses. Share your own to gain free Course Hero access.

    Browse Documents
  • -

    Question & Answers

    Get one-on-one homework help from our expert tutors—available online 24/7. Ask your own questions or browse existing Q&A threads. Satisfaction guaranteed!

    Ask a Question